Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello. Welcome to Just Answer and thank you for the question. I am Dr. Sohaib, a Medical Internist (who deals with diseases of all the organ systems of body) and i will do my best to find an answer for you.You need to answer a few questions first which will help me assist you in a better way.
Since how long this symptom has been present?
Do you have diarrhoea?
about 3 months ive no diarrhoea
Recurrent episodes of vomiting or did you vomit out blood? Significant weight loss?
no vomiting or vomiting blood lost some weight but not much
Thank you very much.
Well this is very unlikely to be a cancer of the stomach. And since that it responded to Nexium, the most likely reason for these current symptoms is either Reflux or Stomach ulcer or a combination of both.
Bacterial over growth can also be responsible for this excessive gas, but absence of diarrhoea makes this unlikely.
I wonder if you were tested for H.Pylori or not?
This is a bacterium that lives deep in the stomach walls and can cause chronic stomach problems (ulcers, gastritis) and can be tested by a blood sample.
If found to be positive it will require a round of antibiotics along with nexium to eradicate this effectively.
You can continue with nexium meanwhile and discuss this with your doctor for further testing.
Avoid large fatty and spicy meals.
Avoid alcohol and smoking.
Do not lie flat immediately after meals.
Also a little exercise daily will be helpful for you.
I hope this clarifies and answers your question.
Wish you good luck.
It was a pleasure assisting you and i hope my answer was helpful. I will appreciate 5 Star Rating (Excellent Service) & a Bonus as this is the only way i get credit for my time & expertise.
thank you...so its unlikely its cancer then?
Yes very unlikely. Stay relaxed.